# SDR IPXA2021041668294

- Difficulty date: April 16, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 75,907 hours, 16,691 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Horn
- Condition: False Activation
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ATB - NO EMERG DECLARED & NO EMERG EQUIP USED - LANDED WITHOUT INCIDENT - AC TAKEN OOS**   DUE TO GEAR WARNING HORN WITH GEAR UP & INDICATING UP.REF FIM 31-51-22-00 TESTED PSEU TARGETS AND FCC SENSOR THROTTLE RESOLVER READOUTS. ALL TEST PASS TESTED CAWS BOX TEST 5 LANDING FAILED. REPLACED CAWS PER 31-51-01, CHECKS GOOD. AMC NOTIFIED IPC 31-51-01-01 ITEM 020K
